Article citationsMore>>

A. Zettl, “Deficiency Indices of Polynomials in Symmetric Differential Expressions,” II, Proceedings of the Royal Society of Edinburgh, Edinburgh, Vol. 73A, No. 20, 1974 (1975), pp. 301-306.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.